Alert archive / Oklahoma / Flash Flood Warnings in 1999
Flash Flood Warning 13, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Jun 25, 1999, 2:35 AM CDT for Beaver County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Jun 25, 1999, 2:35 AM CDT (07:35 UTC)
- Expired
- Jun 25, 1999, 5:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Amarillo, TX
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
County Beaver County, OK
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.6 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 818 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KAMA 250742 FFWAMA OKC007-251030- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 235 AM CDT FRI JUN 25 1999 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... BEAVER COUNTY IN THE OKLAHOMA PANHANDLE * UNTIL 530 AM CDT * AT 230 AM CDT...WEATHER SERVICE RADAR INDICATED HEAVY RAINFALL WAS OCCURRING OVER MUCH OF BEAVER COUNTY. AREAS THAT NORMALLY FLOOD AND ALL LOW LYING AREAS WILL FLOOD. DOPPLER RADAR INDICATES THAT 1.8 INCHES HAS FALLEN BETWEEN SLAPOUT AND ELMWOOD SINCE MIDNIGHT. AND THAT 1.25 INCHES HAS FALLEN ABOUT 2 MILES SOUTH OF BEAVER SINCE MIDNIGHT. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. IF YOUR VEHICLE STALLS, ABANDON IT IMMEDIATELY AND SEEK HIGHER GROUND. TO REPORT SEVERE WEATHER HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN AMARILLO. LAT...LON 3675 10067 3663 10051 3687 10017 3703 10036
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 1:25 AM CDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 25, 1:25 AM CDT, 1 hour 10 minutes before
TEXAS/OKLAHOMA PANHANDLES AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 125 AM CDT FRI JUN 25 1999 HAVE UPDATED NORTHCENTRAL AND EASTERN ZONES TO ACCOUNT FOR SCATTERED TO WIDELY SCATTERED THUNDERSTORMS THAT DEVELOPED SINCE 05Z. SLOW MOVING CELLS WITH OHP TOTALS OF 1.5 INCH SUGGEST THE THREAT FOR HEAVY RAIN. HIGH THETA-E AIRMASS AT 700 MB INDICATED AT KDDC AND KOUN FROM THE 00Z SOUNDINGS IN THE VICINITY OF SMALL SCALE MID/UPPER LEVEL SHORT WAVE. MSTR PLUME AND SHORT WAVE ALSO OBSERVED ON WATER VAPOR IMAGERY. .AMA... TX...NONE. OK...NONE. SLATTERY
In the hours before
Local storm report, Jun 24, 9:30 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TEXAS
930 PM CDT THU JUN 24 1999
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0456 PM 4 SE BORGER TX ROPE TORNADO
06/24/99 HUTCHINSON RPTD BY BORGER EOC
0503 PM SKELLYTOWN TX 1.00 INCH HAIL
06/24/99 CARSON RPTD BY CARSON COUNTY
SHERIFFS OFFICE
0520 PM S SKELLYTOWN TX .75 INCH HAIL
06/24/99 CARSON RPTD BY SKYWARN
0545 PM PANHANDLE JR. HIGH TX 67 MPH TSTM GUST
06/24/99 CARSON RPTD BY CHANNEL 7 TV MET
0555 PM W PANHANDLE TX 1.75 INCH HAIL
06/24/99 CARSON RPTD BY CARSON S.O.
0616 PM 1 E PANTEX TX .75 INCH HAIL
06/24/99 CARSON RPTD BY SKYWARN SPOTTER
0630 PM 10 E AMARILLO TX .75 AND 1.00 INCH HAIL
06/24/99 POTTER ON TECHNICAL COLLEGE
CAMPUS RPTD BY OFF DUTY NWS
EMPLOYEE
0638 PM WASHBURN TX .75 INCH HAIL
06/24/99 ARMSTRONG RPTD BY SKYWARN SPOTTER
0647 PM NWS AMARILLO OFFICE TX .75 INCH HAIL
06/24/99 POTTER NWS OBSERVERS
0647 PM 10 E AMARILLO TX 1.75 INCH HAIL ON TECHNICAL
06/24/99 POTTER COLLEGE CAMPUS. RPTD BY OFF
DUTY NWS EMPLOYEE
0710 PM W AMARILLO TX TORNADO 700 THRU 710 PM
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0714 PM SW AMARILLO TX 1.75 INCH HAIL
06/24/99 POTTER RPTD BY OFF DUTY NWS
EMPLOYEE
0715 PM W AMARILLO TX .88 INCH HAIL
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0720 PM SW AMARILLO TX 1.00 INCH HAIL
06/24/99 RANDALL RPTD BY SKYWARN SPOTTER
0724 PM BUSHLAND TX .75 INCH HAIL
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0729 PM BUSHLAND TX 1.00 INCH HAIL
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0730 PM S AMARILLO TX 1.00 INCH HAIL
06/24/99 RANDALL RPTD BY OFF DUTY NWS
EMPLOYEE
0733 PM SW AMARILLO TX .75 INCH HAIL
06/24/99 RANDALL RPTD BY SKYWARN SPOTTER
0738 PM 2 S BUSHLAND TX 1.00 INCH HAIL
06/24/99 RANDALL RPTD BY SKYWARN SPOTTER
LOPEZLocal storm report, Jun 24, 9:30 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TEXAS
930 PM CDT THU JUN 24 1999
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0456 PM 4 SE BORGER TX ROPE TORNADO
06/24/99 HUTCHINSON RPTD BY BORGER EOC
0503 PM SKELLYTOWN TX 1.00 INCH HAIL
06/24/99 CARSON RPTD BY CARSON COUNTY
SHERIFFS OFFICE
0520 PM S SKELLYTOWN TX .75 INCH HAIL
06/24/99 CARSON RPTD BY SKYWARN
0545 PM PANHANDLE JR. HIGH TX 67 MPH TSTM GUST
06/24/99 CARSON RPTD BY CHANNEL 7 TV MET
0555 PM W PANHANDLE TX 1.75 INCH HAIL
06/24/99 CARSON RPTD BY CARSON S.O.
0616 PM 1 E PANTEX TX .75 INCH HAIL
06/24/99 CARSON RPTD BY SKYWARN SPOTTER
0630 PM 10 E AMARILLO TX .75 AND 1.00 INCH HAIL
06/24/99 POTTER ON TECHNICAL COLLEGE
CAMPUS RPTD BY OFF DUTY NWS
EMPLOYEE
0638 PM WASHBURN TX .75 INCH HAIL
06/24/99 ARMSTRONG RPTD BY SKYWARN SPOTTER
0647 PM NWS AMARILLO OFFICE TX .75 INCH HAIL
06/24/99 POTTER NWS OBSERVERS
0647 PM 10 E AMARILLO TX 1.75 INCH HAIL ON TECHNICAL
06/24/99 POTTER COLLEGE CAMPUS. RPTD BY OFF
DUTY NWS EMPLOYEE
0710 PM W AMARILLO TX TORNADO 700 THRU 710 PM
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0714 PM SW AMARILLO TX 1.75 INCH HAIL
06/24/99 POTTER RPTD BY OFF DUTY NWS
EMPLOYEE
0715 PM W AMARILLO TX .88 INCH HAIL
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0720 PM SW AMARILLO TX 1.00 INCH HAIL
06/24/99 RANDALL RPTD BY SKYWARN SPOTTER
0724 PM BUSHLAND TX .75 INCH HAIL
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0729 PM BUSHLAND TX 1.00 INCH HAIL
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0730 PM S AMARILLO TX 1.00 INCH HAIL
06/24/99 RANDALL RPTD BY OFF DUTY NWS
EMPLOYEE
0733 PM SW AMARILLO TX .75 INCH HAIL
06/24/99 RANDALL RPTD BY SKYWARN SPOTTER
0738 PM 2 S BUSHLAND TX 1.00 INCH HAIL
06/24/99 RANDALL RPTD BY SKYWARN SPOTTER
LOPEZLocal storm report, Jun 24, 9:35 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR TORNADO LOCATION
NATIONAL WEATHER SERVICE AMARILLO TEXAS
935 PM CDT THU JUN 24 1999
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0456 PM 4 SE BORGER TX ROPE TORNADO
06/24/99 HUTCHINSON RPTD BY BORGER EOC
0503 PM SKELLYTOWN TX 1.00 INCH HAIL
06/24/99 CARSON RPTD BY CARSON COUNTY
SHERIFFS OFFICE
0520 PM S SKELLYTOWN TX .75 INCH HAIL
06/24/99 CARSON RPTD BY SKYWARN
0545 PM PANHANDLE JR. HIGH TX 67 MPH TSTM GUST
06/24/99 CARSON RPTD BY CHANNEL 7 TV MET
0555 PM W PANHANDLE TX 1.75 INCH HAIL
06/24/99 CARSON RPTD BY CARSON S.O.
0616 PM 1 E PANTEX TX .75 INCH HAIL
06/24/99 CARSON RPTD BY SKYWARN SPOTTER
0630 PM 10 E AMARILLO TX .75 AND 1.00 INCH HAIL
06/24/99 POTTER ON TECHNICAL COLLEGE
CAMPUS RPTD BY OFF DUTY NWS
EMPLOYEE
0638 PM WASHBURN TX .75 INCH HAIL
06/24/99 ARMSTRONG RPTD BY SKYWARN SPOTTER
0647 PM NWS AMARILLO OFFICE TX .75 INCH HAIL
06/24/99 POTTER NWS OBSERVERS
0647 PM 10 E AMARILLO TX 1.75 INCH HAIL ON TECHNICAL
06/24/99 POTTER COLLEGE CAMPUS. RPTD BY OFF
DUTY NWS EMPLOYEE
0710 PM 6 WNW AMARILLO TX TORNADO 700 THRU 710 PM
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0714 PM SW AMARILLO TX 1.75 INCH HAIL
06/24/99 POTTER RPTD BY OFF DUTY NWS
EMPLOYEE
0715 PM W AMARILLO TX .88 INCH HAIL
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0720 PM SW AMARILLO TX 1.00 INCH HAIL
06/24/99 RANDALL RPTD BY SKYWARN SPOTTER
0724 PM BUSHLAND TX .75 INCH HAIL
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0729 PM BUSHLAND TX 1.00 INCH HAIL
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0730 PM S AMARILLO TX 1.00 INCH HAIL
06/24/99 RANDALL RPTD BY OFF DUTY NWS
EMPLOYEE
0733 PM SW AMARILLO TX .75 INCH HAIL
06/24/99 RANDALL RPTD BY SKYWARN SPOTTER
0738 PM 2 S BUSHLAND TX 1.00 INCH HAIL
06/24/99 RANDALL RPTD BY SKYWARN SPOTTER
LOPEZLocal storm report, Jun 24, 9:35 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR TORNADO LOCATION
NATIONAL WEATHER SERVICE AMARILLO TEXAS
935 PM CDT THU JUN 24 1999
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0456 PM 4 SE BORGER TX ROPE TORNADO
06/24/99 HUTCHINSON RPTD BY BORGER EOC
0503 PM SKELLYTOWN TX 1.00 INCH HAIL
06/24/99 CARSON RPTD BY CARSON COUNTY
SHERIFFS OFFICE
0520 PM S SKELLYTOWN TX .75 INCH HAIL
06/24/99 CARSON RPTD BY SKYWARN
0545 PM PANHANDLE JR. HIGH TX 67 MPH TSTM GUST
06/24/99 CARSON RPTD BY CHANNEL 7 TV MET
0555 PM W PANHANDLE TX 1.75 INCH HAIL
06/24/99 CARSON RPTD BY CARSON S.O.
0616 PM 1 E PANTEX TX .75 INCH HAIL
06/24/99 CARSON RPTD BY SKYWARN SPOTTER
0630 PM 10 E AMARILLO TX .75 AND 1.00 INCH HAIL
06/24/99 POTTER ON TECHNICAL COLLEGE
CAMPUS RPTD BY OFF DUTY NWS
EMPLOYEE
0638 PM WASHBURN TX .75 INCH HAIL
06/24/99 ARMSTRONG RPTD BY SKYWARN SPOTTER
0647 PM NWS AMARILLO OFFICE TX .75 INCH HAIL
06/24/99 POTTER NWS OBSERVERS
0647 PM 10 E AMARILLO TX 1.75 INCH HAIL ON TECHNICAL
06/24/99 POTTER COLLEGE CAMPUS. RPTD BY OFF
DUTY NWS EMPLOYEE
0710 PM 6 WNW AMARILLO TX TORNADO 700 THRU 710 PM
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0714 PM SW AMARILLO TX 1.75 INCH HAIL
06/24/99 POTTER RPTD BY OFF DUTY NWS
EMPLOYEE
0715 PM W AMARILLO TX .88 INCH HAIL
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0720 PM SW AMARILLO TX 1.00 INCH HAIL
06/24/99 RANDALL RPTD BY SKYWARN SPOTTER
0724 PM BUSHLAND TX .75 INCH HAIL
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0729 PM BUSHLAND TX 1.00 INCH HAIL
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0730 PM S AMARILLO TX 1.00 INCH HAIL
06/24/99 RANDALL RPTD BY OFF DUTY NWS
EMPLOYEE
0733 PM SW AMARILLO TX .75 INCH HAIL
06/24/99 RANDALL RPTD BY SKYWARN SPOTTER
0738 PM 2 S BUSHLAND TX 1.00 INCH HAIL
06/24/99 RANDALL RPTD BY SKYWARN SPOTTER
LOPEZLocal storm report, Jun 24, 10:25 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR HAIL SIZE AT THE
NATIONAL WEATHER SERVICE AMARILLO TEXAS NWS OFFICE
1025 PM CDT THU JUN 24 1999
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0456 PM 4 SE BORGER TX ROPE TORNADO
06/24/99 HUTCHINSON RPTD BY BORGER EOC
0503 PM SKELLYTOWN TX 1.00 INCH HAIL
06/24/99 CARSON RPTD BY CARSON COUNTY
SHERIFFS OFFICE
0520 PM S SKELLYTOWN TX .75 INCH HAIL
06/24/99 CARSON RPTD BY SKYWARN
0545 PM PANHANDLE JR. HIGH TX 67 MPH TSTM GUST
06/24/99 CARSON RPTD BY CHANNEL 7 TV MET
0555 PM W PANHANDLE TX 1.75 INCH HAIL
06/24/99 CARSON RPTD BY CARSON S.O.
0616 PM 1 E PANTEX TX .75 INCH HAIL
06/24/99 CARSON RPTD BY SKYWARN SPOTTER
0630 PM 10 E AMARILLO TX .75 AND 1.00 INCH HAIL
06/24/99 POTTER ON TECHNICAL COLLEGE
CAMPUS RPTD BY OFF DUTY NWS
EMPLOYEE
0638 PM WASHBURN TX .75 INCH HAIL
06/24/99 ARMSTRONG RPTD BY SKYWARN SPOTTER
0647 PM NWS AMARILLO OFFICE TX 1.00 INCH HAIL
06/24/99 POTTER NWS OBSERVERS
0647 PM 10 E AMARILLO TX 1.75 INCH HAIL ON TECHNICAL
06/24/99 POTTER COLLEGE CAMPUS. RPTD BY OFF
DUTY NWS EMPLOYEE
0710 PM 6 WNW AMARILLO TX TORNADO 700 THRU 710 PM
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0714 PM SW AMARILLO TX 1.75 INCH HAIL
06/24/99 POTTER RPTD BY OFF DUTY NWS
EMPLOYEE
0715 PM W AMARILLO TX .88 INCH HAIL
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0720 PM SW AMARILLO TX 1.00 INCH HAIL
06/24/99 RANDALL RPTD BY SKYWARN SPOTTER
0724 PM BUSHLAND TX .75 INCH HAIL
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0729 PM BUSHLAND TX 1.00 INCH HAIL
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0730 PM S AMARILLO TX 1.00 INCH HAIL
06/24/99 RANDALL RPTD BY OFF DUTY NWS
EMPLOYEE
0733 PM SW AMARILLO TX .75 INCH HAIL
06/24/99 RANDALL RPTD BY SKYWARN SPOTTER
0738 PM 2 S BUSHLAND TX 1.00 INCH HAIL
06/24/99 RANDALL RPTD BY SKYWARN SPOTTER
LOPEZLocal storm report, Jun 24, 10:25 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED FOR HAIL SIZE AT THE
NATIONAL WEATHER SERVICE AMARILLO TEXAS NWS OFFICE
1025 PM CDT THU JUN 24 1999
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0456 PM 4 SE BORGER TX ROPE TORNADO
06/24/99 HUTCHINSON RPTD BY BORGER EOC
0503 PM SKELLYTOWN TX 1.00 INCH HAIL
06/24/99 CARSON RPTD BY CARSON COUNTY
SHERIFFS OFFICE
0520 PM S SKELLYTOWN TX .75 INCH HAIL
06/24/99 CARSON RPTD BY SKYWARN
0545 PM PANHANDLE JR. HIGH TX 67 MPH TSTM GUST
06/24/99 CARSON RPTD BY CHANNEL 7 TV MET
0555 PM W PANHANDLE TX 1.75 INCH HAIL
06/24/99 CARSON RPTD BY CARSON S.O.
0616 PM 1 E PANTEX TX .75 INCH HAIL
06/24/99 CARSON RPTD BY SKYWARN SPOTTER
0630 PM 10 E AMARILLO TX .75 AND 1.00 INCH HAIL
06/24/99 POTTER ON TECHNICAL COLLEGE
CAMPUS RPTD BY OFF DUTY NWS
EMPLOYEE
0638 PM WASHBURN TX .75 INCH HAIL
06/24/99 ARMSTRONG RPTD BY SKYWARN SPOTTER
0647 PM NWS AMARILLO OFFICE TX 1.00 INCH HAIL
06/24/99 POTTER NWS OBSERVERS
0647 PM 10 E AMARILLO TX 1.75 INCH HAIL ON TECHNICAL
06/24/99 POTTER COLLEGE CAMPUS. RPTD BY OFF
DUTY NWS EMPLOYEE
0710 PM 6 WNW AMARILLO TX TORNADO 700 THRU 710 PM
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0714 PM SW AMARILLO TX 1.75 INCH HAIL
06/24/99 POTTER RPTD BY OFF DUTY NWS
EMPLOYEE
0715 PM W AMARILLO TX .88 INCH HAIL
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0720 PM SW AMARILLO TX 1.00 INCH HAIL
06/24/99 RANDALL RPTD BY SKYWARN SPOTTER
0724 PM BUSHLAND TX .75 INCH HAIL
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0729 PM BUSHLAND TX 1.00 INCH HAIL
06/24/99 POTTER RPTD BY SKYWARN SPOTTER
0730 PM S AMARILLO TX 1.00 INCH HAIL
06/24/99 RANDALL RPTD BY OFF DUTY NWS
EMPLOYEE
0733 PM SW AMARILLO TX .75 INCH HAIL
06/24/99 RANDALL RPTD BY SKYWARN SPOTTER
0738 PM 2 S BUSHLAND TX 1.00 INCH HAIL
06/24/99 RANDALL RPTD BY SKYWARN SPOTTER
LOPEZNearby
Flash Flood Warnings in Oklahoma, 1999Every flash flood warning in 1999
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.